Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DogBB7

Does Accutane solve acne caused by masturbation?

Recommended Posts

Hello, i`m on Accutane, month 3 week 1. I had moderate acne and mostly caused by masturbation / wet dreams. My acne wasn`t so bad but i wanted clear skin which i got from the end of month 2.
I got prescribed 20 mg per day first month and then 30 mg per day.
I plan to get 3 more months on Accutane.
Now even i masturbate or have wet dreams, my face remains clear.
I want to ask this community if when i stop Accutane and i do sex/masturbate/wet dreams if my acne will get back or not.

EDIT: I`m 21 years old.

Edited by DogBB7

Share this post


Link to post
Share on other sites

accutane has a large effect on your hormones. masturbation alters your hormones. hormone imbalance can lead to acne.

Edited by ohhhhhhnooooooo

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×